# SDR ASOA201002004

- Difficulty date: December 20, 2010
- Submitted: December 27, 2010
- Operation: Air carrier
- Aircraft: N659CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10153
- Aircraft time: 17,022 hours, 12,296 cycles
- System (JASC): 1100 · Placards and Markings
- Part: Placard
- Condition: Missing
- Location: Escape Hatch
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW ESCAPE HATCH IS MISSING ALL EXTERIOR PLACARDS.  APPLIED SILKSCREEN PLACARDS TO CREW ESCAPE HATCH IAW AMM 20-60-11-400-801.
